American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54E40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Jacek Jachymski. Remetrization Theorems for Finite Families of Mappings and Hyperbolic Iterated Function Systems. Contemporary Mathematics 636 (2015) 131-139.
Book volume table of contents
View Article: PDF

[2] Leonid V. Kovalev. Symmetric products of the line: Embeddings and retractions. Proc. Amer. Math. Soc. 143 (2015) 801-809.
Abstract, references, and article information   
View Article: PDF

[3] Jonas Azzam and Raanan Schul. A quantitative metric differentiation theorem. Proc. Amer. Math. Soc. 142 (2014) 1351-1357.
Abstract, references, and article information   
View Article: PDF

[4] I. Stasyuk and E. D. Tymchatyn. On continuous linear operators extending metrics. Proc. Amer. Math. Soc. 141 (2013) 2913-2921.
Abstract, references, and article information   
View Article: PDF

[5] Álvaro Martínez-Pérez. A metric between quasi-isometric trees. Proc. Amer. Math. Soc. 140 (2012) 325-335. MR 2833543.
Abstract, references, and article information   
View Article: PDF

[6] Camillo De Lellis and Emanuele Nunzio Spadaro. $Q$-valued functions revisited. Memoirs of the AMS 211 (2011) MR 2663735.
Book volume table of contents   

[7] Vesko Valov. Parametric Bing and Krasinkiewicz maps: revisited. Proc. Amer. Math. Soc. 139 (2011) 747-756. MR 2736353.
Abstract, references, and article information   
View Article: PDF

[8] A. Koyama, I. Stasyuk, E. D. Tymchatyn and A. Zagorodnyuk. Continuous linear extension of functions. Proc. Amer. Math. Soc. 138 (2010) 4149-4155. MR 2679637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Su Gao and Vincent Kieftenbeld. Resolvable maps preserve complete metrizability. Proc. Amer. Math. Soc. 138 (2010) 2245-2252. MR 2596065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hisao Kato and Christopher G. Mouron. Hereditarily indecomposable compacta do not admit expansive homeomorphisms. Proc. Amer. Math. Soc. 136 (2008) 3689-3696. MR 2415056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Brudnyi and Y. Brudnyi. Linear and nonlinear extensions of Lipschitz functions from subsets of metric spaces. St. Petersburg Math. J. 19 (2008) 397-406. MR 2340707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jirí Spurny. $F_\sigma$--additive families and the invariance of Borel classes. Proc. Amer. Math. Soc. 133 (2005) 905-915. MR 2113943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Janusz J. Charatonik and Janusz R. Prajs. On lifting properties for confluent mappings. Proc. Amer. Math. Soc. 133 (2005) 577-585. MR 2093082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. D. Tymchatyn and M. Zarichnyi. On simultaneous linear extensions of partial (pseudo)metrics. Proc. Amer. Math. Soc. 132 (2004) 2799-2807. MR 2054807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Janusz J. Charatonik and Pawel Krupski. Dendrites and light mappings. Proc. Amer. Math. Soc. 132 (2004) 1211-1217. MR 2045440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jie-Hua Mai. The structure of equicontinuous maps. Trans. Amer. Math. Soc. 355 (2003) 4125-4136. MR 1990578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alex J. Lemin. On ultrametrization of general metric spaces. Proc. Amer. Math. Soc. 131 (2003) 979-989. MR 1937437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Christopher Mouron. Tree-like continua do not admit expansive homeomorphisms. Proc. Amer. Math. Soc. 130 (2002) 3409-3413. MR 1913021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Janusz J. Charatonik and Wlodzimierz J. Charatonik. A counterexample concerning Whitney reversible properties. Proc. Amer. Math. Soc. 130 (2002) 3097-3099. MR 1908935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Francis Jordan and Sam B. Nadler Jr.. A result about a selection problem of Michael. Proc. Amer. Math. Soc. 129 (2001) 1219-1228. MR 1707150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Janusz J. Charatonik, Wlodzimierz J. Charatonik and Alejandro Illanes. Openness of induced projections. Proc. Amer. Math. Soc. 128 (2000) 3711-3714. MR 1707141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. A. Khamsi, W. A. Kirk and Carlos Martinez Yañez. Fixed point and selection theorems in hyperconvex spaces. Proc. Amer. Math. Soc. 128 (2000) 3275-3283. MR 1777578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Janusz J. Charatonik, Wlodzimierz J. Charatonik and Pawel Krupski. Dendrites and light open mappings. Proc. Amer. Math. Soc. 128 (2000) 1839-1843. MR 1787331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Wlodzimierz J. Charatonik. Openness and monotoneity of induced mappings. Proc. Amer. Math. Soc. 127 (1999) 3729-3731. MR 1641665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Martin P. W. Zerner. Weak separation properties for self-similar sets. Proc. Amer. Math. Soc. 124 (1996) 3529-3539. MR 1343732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] H. Movahedi-Lankarani and R. Wells. Ultrametrics and geometric measures . Proc. Amer. Math. Soc. 123 (1995) 2579-2584. MR 1307552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Kōichi Tsuda. Completeness of metrizable pre-images of van Douwen-complete spaces . Proc. Amer. Math. Soc. 123 (1995) 2601-2606. MR 1260184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Themistocles M. Rassias and Peter Šemrl. On the Mazur-Ulam theorem and the Aleksandrov problem for unit distance preserving mappings . Proc. Amer. Math. Soc. 118 (1993) 919-925. MR 1111437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] P. F. Duvall and L. S. Husch. Attractors of iterated function systems . Proc. Amer. Math. Soc. 116 (1992) 279-284. MR 1132850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Koichi Hiraide. Nonexistence of positively expansive maps on compact connected manifolds with boundary . Proc. Amer. Math. Soc. 110 (1990) 565-568. MR 1019272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia